Robust stabilization for uncertain Markovian jump fuzzy systems based on free weighting matrix method

Min Kook Song, Jin Bae Park, Young Hoon Joo

Research output: Contribution to journalArticle

22 Citations (Scopus)

Abstract

This paper presents a new methodology of robust state feedback fuzzy controller based on free weighting matrix method for a class of uncertain Markovian jump nonlinear systems. The class of systems under consideration is represented by the T-S fuzzy model with partly known transition probability matrix. The free weighting matrix method is proposed to obtain a less conservative stochastic stability criterion of the uncertain Markovian jump fuzzy systems (MJFSs) in terms of linear matrix inequalities (LMIs). Furthermore, a sufficient condition for the mode-dependent state feedback fuzzy controller is derived for the MJFSs for all admissible parameter uncertainties. Finally, a simulation example is provided to illustrate the effectiveness of the proposed methodology.

Original languageEnglish
Pages (from-to)81-96
Number of pages16
JournalFuzzy Sets and Systems
Volume277
DOIs
Publication statusPublished - 2015 Oct 15

All Science Journal Classification (ASJC) codes

  • Logic
  • Artificial Intelligence

Fingerprint Dive into the research topics of 'Robust stabilization for uncertain Markovian jump fuzzy systems based on free weighting matrix method'. Together they form a unique fingerprint.

  • Cite this